# SDR KHS2010F00000

- Difficulty date: July 10, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N263F
- Make and model: Skrsky S61N
- Aircraft serial: 61488
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3536200575
- Condition: Dented
- Location: Nr 1 Nacelle
- Part time: 100 hours, 100 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENGINE FIRE LIGHT ILLUMINATED UPON LANDING.  AC COMPLETED ITS NORMAL LANDING WITH NO SECONDARY INDICATIONS, SHUTDOWN AND NOTIFIED MX.  MX INSPECTED ACFT NOTING NO DAMAGE TO SYS.  DURING TROUBLESHOOTING, REPLACED DENTED FIRE LOOP, TESTED FIRE DETECTION SYS WHICH INDICATED PROPER WORKING CONDITION.
